Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 19, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 12, 2014, 4:11 AM EST. It took effect at Feb 12, 2014, 1:00 PM EST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2014, 4:11 AM EST (09:11 UTC)
- In effect from
- Feb 12, 2014, 1:00 PM EST
- Expired
- Feb 14, 2014, 4:00 AM EST
- In force
- 39 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
305 WHUS72 KMLB 120911 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 411 AM EST WED FEB 12 2014 ...INCREASING WINDS AND BUILDING SEAS FROM THIS AFTERNOON THROUGH TONIGHT AND INTO THURSDAY... AMZ550-552-555-140000- /O.NEW.KMLB.SI.Y.0002.140213T0600Z-140214T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 411 AM EST WED FEB 12 2014 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY. * WINDS...INCREASING OUT OF THE SOUTHWEST TO 20 TO 25 KNOTS WITH SEAS UP TO 6 FEET. WINDS SHIFTING TO NORTHWEST BEHIND A COLD FRONTAL PASSAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-140000- /O.NEW.KMLB.SC.Y.0019.140212T1800Z-140214T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 411 AM EST WED FEB 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THURSDAY. * WINDS AND SEAS...INCREASING OUT OF THE SOUTHWEST TO 20 TO 25 KNOTS WITH SEAS BUILDING TO 6 TO 9 FEET. WINDS SHIFTING TO NORTHWEST BEHIND A COLD FRONTAL PASSAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-140000- /O.NEW.KMLB.SC.Y.0019.140213T0000Z-140214T0300Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 411 AM EST WED FEB 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST THURSDAY. * WINDS AND SEAS...INCREASING OUT OF THE SOUTHWEST TO 20 TO 25 KNOTS WITH SEAS BUILDING TO 6 TO 9 FEET. WINDS SHIFTING TO NORTHWEST BEHIND A COLD FRONTAL PASSAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-140000- /O.NEW.KMLB.SC.Y.0019.140213T0600Z-140214T0300Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 411 AM EST WED FEB 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 PM EST THURSDAY. * WINDS AND SEAS...INCREASING OUT OF THE SOUTHWEST TO 20 TO 25 KNOTS WITH SEAS BUILDING TO 6 TO 9 FEET. WINDS SHIFTING TO NORTHWEST BEHIND A COLD FRONTAL PASSAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
171 WHUS72 KMLB 122135 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 435 PM EST WED FEB 12 2014 ...INCREASING WINDS AND BUILDING SEAS FROM THIS AFTERNOON THROUGH TONIGHT AND INTO THURSDAY... AMZ550-552-555-130930- /O.EXT.KMLB.SI.Y.0002.140213T0300Z-140214T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 435 PM EST WED FEB 12 2014 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST THURSDAY... * WINDS...INCREASING OUT OF THE SOUTHWEST TO 20 TO 25 KNOTS WITH SEAS UP TO 6 FEET. WINDS SHIFTING TO WEST NORTHWEST BEHIND A COLD FRONTAL PASSAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ575-130930- /O.EXT.KMLB.SC.Y.0019.140213T0000Z-140214T0300Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 435 PM EST WED FEB 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS AND SEAS...INCREASING OUT OF THE SOUTHWEST TO 20 TO 25 KNOTS WITH SEAS BUILDING TO 6 TO 9 FEET. WINDS SHIFTING TO WEST NORTHWEST BEHIND A COLD FRONTAL PASSAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-130930- /O.CON.KMLB.SC.Y.0019.000000T0000Z-140214T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 435 PM EST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS AND SEAS...INCREASING OUT OF THE SOUTHWEST TO 20 TO 25 KNOTS WITH SEAS BUILDING TO 6 TO 9 FEET. WINDS SHIFTING TO WEST NORTHWEST BEHIND A COLD FRONTAL PASSAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-130930- /O.CON.KMLB.SC.Y.0019.140213T0000Z-140214T0300Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 435 PM EST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS AND SEAS...INCREASING OUT OF THE SOUTHWEST TO 20 TO 25 KNOTS WITH SEAS BUILDING TO 6 TO 9 FEET. WINDS SHIFTING TO WEST NORTHWEST BEHIND A COLD FRONTAL PASSAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
487 WHUS72 KMLB 130829 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 329 AM EST THU FEB 13 2014 ...INCREASING WINDS AND BUILDING SEAS FROM THIS AFTERNOON THROUGH TONIGHT AND INTO THURSDAY... AMZ550-552-555-140000- /O.CON.KMLB.SI.Y.0002.000000T0000Z-140214T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 329 AM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SHIFTING FROM SOUTHWEST TO WEST AT 20 TO 25 KNOTS BEHIND A COLD FRONTAL PASSAGE THIS MORNING. SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-572-575-140300- /O.CON.KMLB.SC.Y.0019.000000T0000Z-140214T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 329 AM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KNOTS SHIFTING TO NORTHWEST BEHIND A COLD FRONTAL PASSAGE THIS MORNING. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
951 WHUS72 KMLB 131957 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 257 PM EST THU FEB 13 2014 ...INCREASING WINDS AND BUILDING SEAS FROM THIS AFTERNOON THROUGH TONIGHT AND INTO THURSDAY... AMZ550-552-555-140300- /O.EXT.KMLB.SI.Y.0002.000000T0000Z-140214T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 257 PM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...WEST WINDS AROUND 20 KNOTS INTO THIS EVENING. SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-572-575-140300- /O.EXT.KMLB.SC.Y.0019.000000T0000Z-140214T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 257 PM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 20 TO 25 KNOTS SHIFTING TO NORTHWEST AFTER MIDNIGHT AND DECREASING TO 15 TO 20 KNOTS. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
766 WHUS72 KMLB 140322 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1022 PM EST THU FEB 13 2014 ...INCREASING WINDS AND BUILDING SEAS FROM THIS AFTERNOON THROUGH TONIGHT AND INTO THURSDAY... AMZ550-552-555-140430- /O.EXP.KMLB.SI.Y.0002.000000T0000Z-140214T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1022 PM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... WESTERLY WINDS HAVE DIMINISHED BELOW 20 KNOTS. WHILE THE OFFSHORE COMPONENT WILL NOT PROMOTE SEAS ABOVE 6 FEET...IT WILL GENERATE ROUGH WIND CHOP OVERNIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ570-572-575-140900- /O.CON.KMLB.SC.Y.0019.000000T0000Z-140214T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1022 PM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 20 TO 25 KNOTS SHIFTING TO NORTHWEST AFTER MIDNIGHT AND DECREASING TO 15 TO 20 KNOTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
097 WHUS72 KMLB 140925 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 425 AM EST FRI FEB 14 2014 AMZ570-572-150900- /O.EXP.KMLB.SC.Y.0019.000000T0000Z-140214T0900Z/ /O.NEW.KMLB.SC.Y.0020.140215T0600Z-140215T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 425 AM EST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST SATURDAY. * WINDS AND SEAS...SOUTHWEST TO WEST WINDS WILL INCREASE RAPIDLY INTO TONIGHT REACHING UP TO 25 TO 30 KNOTS OFFSHORE WITH OCCASIONAL GUSTS TO GALE FORCE LATE TONIGHT THROUGH EARLY MORNING SATURDAY. THESE STRONG OFFSHORE WINDS WILL BUILD SEAS TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-150900- /O.EXP.KMLB.SC.Y.0019.000000T0000Z-140214T0900Z/ /O.NEW.KMLB.SC.Y.0020.140215T0900Z-140215T2100Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 425 AM EST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY. * WINDS AND SEAS...SOUTHWEST TO WEST WINDS WILL INCREASE RAPIDLY INTO TONIGHT REACHING UP TO 20 TO 25 KNOTS BY DAYBREAK SATURDAY. THESE WINDS WILL BUILD SEAS TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-150900- /O.NEW.KMLB.SI.Y.0003.140215T0900Z-140215T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 425 AM EST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY. * WINDS...SOUTHWEST TO WEST WINDS WILL INCREASE RAPIDLY INTO TONIGHT REACHING UP TO 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY MORNING SATURDAY. THESE WINDS WILL BUILD SEAS UP TO 4 TO 5 FEET NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 8:30 PM EST, 7 hours 41 minutes earlier.
Area forecast discussion, Feb 11, 8:30 PM EST, 7 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 830 PM EST TUE FEB 11 2014 .DISCUSSION... CURRENT-OVERNIGHT...LOW CLOUDS AND SEA FOG WORKING ITS WAY FROM THE NEARSHORE WATERS OFF SAINT JOHNS AND FLAGLER COUNTIES DOWN ALONG THE VOLUSIA AND BREVARD COUNTIES COAST. THE LOW CLOUDS WERE REACHING THE ORLANDO AND COASTAL AIRPORTS DOWN TO MELBOURNE. ADJUSTED THE OVERNIGHT WIND GRIDS TO INITIALLY SHOW A NORTHERLY FLOW AT THE COAST BECOMING NORTHEAST INTERIOR AND THAT THE NORTH TO NORTHEAST WINDS WAS ADVECTING THE LOW CLOUDS WELL INLAND TO THE ORLANDO AREA AIRPORTS. LOWER THE TEMPERATURES IN COASTAL VOLUSIA COUNTY ZONE A COUPLE DEGREES TO ACCOUNT FOR THE AIR MASS COMING OFF OF THE CHILLY SURF AND NEARSHORE WATERS OFF VOLUSIA AND FLAGLER COUNTIES. PREVIOUS ZONES DISCUSSION TONIGHT...THE DIURNAL CUMULUS CLOUD FIELD WILL DIMINISH WITH LOSS OF SFC HEATING. HOWEVER...LOW CLOUDS AND FOG ARE AFFECTING THE NE FL COAST AND THIS MAY SEEP ITS WAY DOWN TO THE UPPER VOLUSIA COAST THIS EVENING. AS LOW PRESSURE DEVELOPS OVER THE NORTHERN GULF OF MEXICO OVERNIGHT...SOUTHERLY FLOW WILL INCREASE AND ANY MARINE CLOUDS/SEA FOG SHOULD DIMINISH. THE ATMOSPHERE WILL ALSO BEGIN A SIGNIFICANT MOISTENING TREND FROM THE TOP DOWN AS HIGH CLOUDS INCREASE FIRST ACROSS THE NORTHERN SECTIONS. MILDER WITH LOWS IN THE UPPER 50S TO AROUND 60 NORTH/INLAND...AND LOW-MID 60S ALONG THE SPACE/TREASURE COASTS. WED...STRENGTHENING SHORTWAVE TROUGH MOVING INTO THE LOWER MISSISSIPPI VALLEY WILL GENERATE A LOW PRESSURE SYSTEM OVER THE NORTH CENTRAL TO NORTHEAST GULF OF MEXICO. MODELS IN FAIRLY GOOD AGREEMENT SHOWING THIS SYSTEM BUILDING NORTHEAST INTO THE FL PANHANDLE/BIG BEND AREA DURING THE DAY. SOUTHERLY FLOW WILL STRENGTHEN ACROSS THE AREA AHEAD OF THIS SYSTEM WHICH WILL PRODUCE ABOVE NORMAL TEMPS ACROSS THE REGION...IN THE LOW TO MID 80S. THE FIRST HALF OF THE DAY LOOKS DRY BUT CONSIDERABLE HIGH CLOUDINESS WILL BE OVERSPREADING THE AREA AND MAY PREVENT RECORD HIGHS ACROSS THE NORTH WHERE A HIGH OVERCAST SHOULD OCCUR. SCATTERED SHOWERS AND A FEW THUNDERSTORMS EXPECTED TO PUSH INTO THE AREA BY LATE AFTN AS INSTABILITY/MOISTURE INCREASES. WED NIGHT... A SHORT WAVE TROF OVER THE DESERT SW WILL COMBINE WITH THE ASCENDING RIGHT REAR QUAD OF A ZONAL JET OVER THE SRN TIER STATES TO INDUCE A NEW SFC LOW OUT OF A BROAD AREA OF LOW PRES OVER THE BAY OF CAMPECHE. THIS LOW SHOULD FORM OVER THE LWR MS VALLEY/WRN GOMEX BY DAYBREAK WED AND LIFT STEADILY NE ACRS THE DEEP SOUTH THRU THE DAY. THIS SYSTEM WILL CRANK ITS ASSOCD COLD FRONT THRU CENTRAL FL BTWN 00Z-12Z THU...GENERATING NMRS SHRAS AND A CHC OF TSRAS AHEAD OF IT. THE MCO TIME SECTION GENERATED BY THE 11/12Z GFS RUN CONTINUES TO FOCUS ON THE 18Z WED-06Z THU WINDOW AS THE GREATEST OPPORTUNITY FOR SHRA/TSRA ACTIVITY. OMEGA LIFT REMAINS STRONG THRU THE H85-H30 LYR...H40-H20 DIVERGENCE IS RESPECTABLE...AND EVEN A THIN BAND OF H85-H70 VORTICITY MANAGES TO WORK ITS WAY ACRS THE STATE ARND 00Z. HOWEVER...AHEAD OF THE WINDOW GFS ALSO CONTINUES TO INDICATE THE H50-H10 LYR WILL BECOME NEARLY SATURATED FROM CONVECTIVE DEBRIS ADVECTING THRU THE AREA FROM UPSTREAM CONVECTION. THIS "TOP DOWN" MOISTENING EFFECT USUALLY OFFSETS THE LOW LVL WARM AIR ADVECTION AS THE MID/UPR LVL DECK INHIBITS DIURNAL HEATING. FURTHERMORE...TIMING OF THE FROPA AFT SUNSET WILL RESULT IN THE LOSS OF DIURNAL HEATING...ESP OVER THE SRN CWA WHICH WILL NOT SEE THE FROPA UNTIL AFT MIDNIGHT. EVEN SO...TEMPS ALOFT ARE ALREADY QUITE COLD WITH THE -10C H50 ISOTHERM DOWN IN THE FL STRAITS. UPSTREAM... H50 TEMPS ARND -15C ARE LURKING JUST N OF THE FRONTAL BOUNDARY ALONG THE NRN GULF COAST. MUCH OF THIS MID LVL COLD AIR WILL WORK ITS WAY INTO CENTRAL FL AS THE STORM SYSTEM DVLPS AND THE WIND PATTERN AMPLIFIES. INDEED...GFS INDICATES THE -14C ISOTHERM WILL WORK ITS WAY THRU THE CWA IN TANDEM WITH THE CENTER OF THE PREFRONTAL MOISTURE BAND. WHILE THE RESULTING H85-H50 LAPSE RATES AVG BTWN 6.0-6.5C/KM... RESPECTABLE BUT HARDLY EXPLOSIVE IN NATURE...ANY STORMS THAT MANAGE TO PUNCH THRU THE 35-40KFT LYR WILL BE CAPABLE OF GENERATING SMALL HAIL AND GUSTY WINDS. BEST TIMING FOR MAXIMUM IMPACT OF THE ANTICIPATED PREFRONTAL CONVECTIVE LINE IS BTWN 00Z-06Z ALONG AND N OF THE I-4 CORRIDOR...AND BTWN 06Z-12Z SOUTH OF I-4. RAIN WILL BE HEAVY AT TIMES AS THE LINE PUSHES THRU...BUT SIG FLOODING NOT EXPECTED AS THE LINE SHOULD PUSH S OF LAKE OKEECHOBEE BY DAYBREAK OR SHORTLY THEREAFTER...LIMITING TOTAL PRECIP. TIMING OF THE FRONT WILL RESULT IN A FAIRLY WIDE MIN TEMP SPREAD. AREAS N OF I-4 WILL EXPERIENCE THE INITIAL EFFECTS OF THE POST FRONTAL COLD AIR ADVECTION AND FALL INTO THE M/U50S...WHILE THE SPACE/TREASURE COAST AND LAKE OKEECHOBEE REGION WILL LINGER IN THE WARM SECTOR THE LONGEST AND WILL HOLD IN THE M/U60S. THU-THU NIGHT... THE COLD FRONT WILL PUSH S OF LAKE OKEECHOBEE BY DAYBREAK THU OR SHORTLY THEREAFTER. BEHIND IT...THE POST FRONTAL HI PRES RIDGE WILL PUSH A COOL/DRY AIRMASS INTO CENTRAL FL THAT WILL RAPIDLY SCOUR OUT ANY LINGERING FRONTAL MOISTURE BY MID MORNING. WILL KEEP SMALL POPS IN FOR THE TREASURE COAST THRU 15Z...REMAINDER OF THE PD WILL BE DRY AREAWIDE. A DRIER AND COOLER AIRMASS WILL BUILD IN BEHIND THE FRONT THAT WILL DROP TEMPS A SOLID 15-20F AREAWIDE: MAX TEMPS IN THE L/M60S ALONG AND N OF I-4...U60S/L70S TO THE S...MIN TEMPS IN THE U30S/L40S INTERIOR...M/U40S ALONG THE COAST. EXTENDED...(PREV DISC) HIGH PRESSURE OVER THE MIDWEST BUILDS SOUTHEAST TOWARDS FLORIDA INTO THE WEEKEND AND GENERALLY REMAINS ACROSS THE REGION INTO EARLY NEXT WEEK. THIS SYSTEM COMBINED WITH A RELATIVELY DRY AIRMASS IN PLACE WILL KEEP RAIN CHANCES OUT OF THE FORECAST AND SKIES MOSTLY SUNNY. DESPITE A WEAK REINFORCING FRONT MOVING THROUGH SATURDAY TEMPERATURES ARE FORECAST TO SHOW A GRADUAL RISE THROUGH THE LONG TERM WITH HIGHS GENERALLY STAYING IN THE 70S AND LOWS IN THE UPPER 40S TO LOWER 50S. && .AVIATION... LOW CLOUDS AND SOME SEA FOG ALONG THE VOLUSIA COUNTY COAST. NORTH TO NORTHEAST WINDS WERE ADVECTING THE LOW CLOUDS ALL THE WAY TO ORLANDO INTERNATIONAL AIRPORT AND THE OTHER ORLANDO AREA AIRPORT. THE LOW IFR CEILINGS SHOULD LIFT TO SCATTERED FL020-025 AFTER MIDNIGHT AS THE WINDS SHIFT TO THE NORTHEAST. TIMING OF THE START OF PRECIP WEDNESDAY AFTERNOON IN THE 18Z-21Z WINDOW. PREVIOUS AVIATION DISCUSSION PREVAILING VFR. PATCHY FOG POSSIBLE TOWARD MORNING AT TERMINALS BUT WILL NOT INCLUDE MENTION IN TAFS. INCREASING HIGH CLOUDS WILL OVERSPREAD THE TERMINALS FROM THE WEST AFTER MIDNIGHT. && .MARINE... CURRENT-OVERNIGHT... BUOYS RECORDING NORTHERLY WINDS 5 TO 10 KNOTS AND 2 TO 3 FOOT SEAS WITH A 2 FOOT LONG PERIOD SWELL COMPONENT. WINDS SHIFT TO THE SOUTH AND INCREASE TO 10 TO 15 KNOTS OVER THE NORTHERN MARINE ZONES BY SUNRISE AS A FRONTAL BOUNDARY ADVANCES ACROSS THE GULF OF MEXICO AND SOUTHEAST UNITED STATES. PREVIOUS MARINE DISCUSSION TONIGHT/WED...NORTH TO NORTHEAST WINDS 10-15 KNOTS HAVE PUSHED INTO THE VOLUSIA WATERS WHILE SE WINDS CONTINUE OVER THE REMAINDER. S TO SE FLOW WILL OVERSPREAD ALL THE WATERS EVEN THE NORTH OVERNIGHT AT 10-15 KNOTS. CONDITIONS WILL DETERIORATE WED AS S/SW WINDS INCREASE 15-20 KNOTS AND SEAS BUILD TO 6 FEET OFFSHORE. THU-THU NIGHT...PRODUCE DANGEROUS BOATING CONDITIONS. A STRONG HI PRES WILL BUILD INTO THE GOMEX AS THE DVLPG NOR'EASTER LIFTS UP THE ATLC COAST. TIGHT PGRAD BTWN THE TWO SYSTEMS WILL GENERATE A FRESH TO STRONG W/NW BREEZE WITH OCNL GUSTS TO GALE FORCE. WINDS WILL DIMINISH LATE THU NIGHT ONCE THE CENTER OF THE STORM SYSTEM LIFTS N OF CAPE COD...BCMG A LIGHT TO GENTLE N/NW BREEZE BY DAYBREAK FRI. WILL CAP WINDS ARND 25KTS FOR NOW...BUT THESE MAY BE ADJUSTED UPWARD WITH FUTURE FCST PACKAGES. SWAN GUIDANCE SUGGESTS SEAS APPROACHING 10FT OFFSHORE...BUT THESE APPEAR A BIT HIGH GIVEN THE LIMITED FETCH LENGTH DUE TO THE OFFSHORE BREEZE. WILL CAP SEAS AT 5-7FT NEARSHORE AND 6-8FT OFFSHORE. FRI-FRI NIGHT...LIGHT TO GENTLE N/NW BREEZE TO START THE DAY... BACKING TO THE SW BY LATE AFTN AND FRESHENING TO ARND 15KTS NEARSHORE AND 15-20KTS OFFSHORE AFT SUNSET AS A REINFORCING COLD FRONT DROPS THRU THE DEEP SOUTH. SEAS 3-5FT NEARSHORE AND 5-7FT OFFSHORE...SUBSIDING TO 2-3FT NEARSHORE AND 4-5FT OFFSHORE AFT MIDNIGHT. SAT-SUN...BOATING CONDITIONS IMPROVING AS A LARGE HI PRES RIDGE DRIFTS ACRS THE ERN CONUS. THIS WILL FORCE WINDS TO VEER TO THE N/NW ON SAT WHILE DIMINISHING TO A GENTLE TO MODERATE BREEZE...THEN TO A LIGHT NE BREEZE ON SUN. SEAS 2-4FT NEARSHORE AND 3-5FT OFFSHORE EARLY SAT...SUBSIDING TO 1-2FT NEARSHORE AND 2-3FT OFFSHORE BY DAYBREAK SUN. && .FIRE WEATHER... PREVIOUS FIRE WEATHER DISCUSSION DO NOT SEE ANY RH ISSUES FOR WED-THU...BUT THE VERY DRY POST- FRONTAL AIR MASS COULD PRODUCE SEVERAL HOURS OF RH VALUES IN THE 30S ON FRIDAY...AND INTO THE WEEKEND. HOWEVER WINDS ARE EXPECTED TO REMAIN BELOW 15 MPH. && .CLIMATE...RECORD HIGHS FOR WED FEB 12: DAB 84 2009 MCO 88 1939 MLB 85 2013 VRB 87 1994 MELBOURNE APPEARS TO HAVE THE BEST CHANCE TO TIE/BREAK THEIR RECORD. A HIGH OVERCAST MAY PREVENT DAYTONA FROM REACHING THEIRS. && .PRELIMINARY POINT TEMPS/POPS... DAB 58 82 57 62 / 10 50 70 10 MCO 59 83 60 67 / 10 40 70 10 MLB 65 84 63 67 / 10 40 70 10 VRB 61 85 67 69 / 10 30 70 10 LEE 58 81 57 64 / 10 50 70 10 SFB 59 83 59 65 / 10 50 70 10 ORL 60 83 60 66 / 10 40 70 10 FPR 58 85 68 69 / 10 20 70 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECASTS...WIMMER IMPACT WX...BLOTTMAN
Hazardous weather outlook, Feb 11, 5:29 AM EST, 22 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 529 AM EST TUE FEB 11 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-112230- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 529 AM EST TUE FEB 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... A SMALL BUT PERSISTENT LONG PERIOD OCEAN SWELL WILL CONTINUE TO PRODUCE A MODERATE THREAT FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA. THE GREATEST THREAT WILL OCCUR BETWEEN NOON AND 6:00 PM DUE TO TIDAL EFFECTS. IF YOU DECIDE TO ENTER THE CHILLY SURF TODAY...MAKE SURE TO SWIM NEAR A LIFEGUARD...AND NEVER SWIM ALONE. .DENSE FOG/SMOKE IMPACT... PATCHY LATE NIGHT FOG IS POSSIBLE LATE TONIGHT INTO EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE NORTHEAST GULF OF MEXICO TONIGHT...THEN MOVE NORTHEAST ACROSS NORTH FLORIDA...GEORGIA AND THE COASTAL CAROLINAS THROUGH WEDNESDAY NIGHT AND INTO THURSDAY. THIS WILL BRING A SLIGHT CHANCE FOR THUNDERSTORMS TO EAST CENTRAL FLORIDA FROM LATE WEDNESDAY AFTERNOON THROUGH THE EVENING. A FEW STRONGER STORMS WITH GUSTY WINDS ARE POSSIBLE. BOATING CONDITIONS OVER THE ATLANTIC WILL DETERIORATE WEDNESDAY NIGHT THROUGH THURSDAY IN ASSOCIATION WITH THE LOW PRESSURE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 4:11 AM EST | Small Craft Advisory for Winds | MLB | 42 hr | |
| Feb 12, 4:00 PM EST | Special Weather Statement | MLB | Lake | 90 min |
| Feb 12, 4:43 PM EST | Severe Thunderstorm Warning | MLB | Lake, Orange | 62 min |
| Feb 12, 5:14 PM EST | Special Marine Warning | MLB | 2 hr | |
| Feb 12, 5:22 PM EST | Special Weather Statement | MLB | Martin, Saint Lucie | 38 min |
| Feb 12, 5:23 PM EST | Severe Thunderstorm Warning | MLB | Brevard, Lake, Orange, Seminole, Volusia | 52 min |
| Feb 12, 5:35 PM EST | Severe Thunderstorm Warning | MLB | Saint Lucie | 40 min |
| Feb 12, 5:45 PM EST | Special Weather Statement | MLB | Osceola | 60 min |
| Feb 12, 5:49 PM EST | Severe Thunderstorm Warning | MLB | Osceola | 41 min |
| Feb 12, 6:06 PM EST | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 39 min |
| Feb 12, 6:14 PM EST | Special Marine Warning | MLB | 2 hr | |
| Feb 12, 6:15 PM EST | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola, Seminole, Volusia | 60 min |
| Feb 12, 6:32 PM EST | Special Weather Statement | MLB | Indian River, Okeechobee | 58 min |
| Feb 12, 6:54 PM EST | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Okeechobee, Osceola | 51 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.